# SDR DXTA200802816

- Difficulty date: January 31, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 6,729 hours, 5,366 cycles
- Engine: Pwa PW545A
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trimmer
- Part number: 55657563
- Condition: Worn
- Location: Elevator
- Part time: 6,729 hours, 5,366 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE TRIM (PITCH) INDICATOR WHILE IN CRUISE IS AT THE MOST FWD PART OF THE TRIM INDICATOR.  REMOVED AND REPLACED THE ELEVATOR TRIM TABA CONTROL WHEEL P/N 5565756-3. ALSO REPLACED POINTER ARM ASSY. P/N 5565756.  ALSO REPLACED POINTER ARM ASSY  P/N 6661053-15, POINTER P/N 666042-12 AND ADDED (2) SHIMS P/N 6661042-16.  I.AW SB REF: FIG 1 DETAIL C AND THE MM CHAP 27-32-01.  ALL RIGGING CHECKS AND OPERATIONAL CHECKS SATISFACTORY AT THIS TIME.
